# SDR AALA201507299006

- Difficulty date: June 30, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 22,960 hours, 7,790 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219320000
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, LONGITUDINAL FLOORBEAM RBL 30  IS CORRODED AT FRAME 68.  R & R FLOORBEAM SECTION IAW SRM 51-72-11 & DWG 18D53472780.
